MIA cover

Mathematical Inequalities & Applications

Volume: 2

Year: 1999


Issue: 1 (January, 1999)
Issue: 2 (April, 1999)
Article number / DOI Authors / Title Pages Abstract Article
02-14 Abdul Aziz, Nisar Ahemad Rather: Growth of maximum modulus of rational functions with prescribed poles 165–173 View View
02-15 Christos D. Tarnavas, Dimitrios D. Tarnavas: An inequality for mixed power means 175–181 View View
02-16 Sever Silvestru Dragomir: New estimation of the remainder in Taylor's formula using Grüss' type inequalities and applications 183–193 View View
02-17 László Leindler: On a new equivalence of coefficient conditions and applications 195–202 View View
02-18 K. K. Dewan, R. S. Yadav, Mohammad Sayeed Pukhta: Inequalities for a polynomial and its derivative 203–205 View View
02-19 Jian-Lin Li, H. M. Srivastava, Yu-Lin Zhang: Inequalities for Some Coefficients of Univalent Functions 207–221 View View
02-20 Biagio Palumbo: Determinantal inequalities for the psi function 223–231 View View
02-21 P. D. Siafarikas: Inequalities for the zeros of the associated ultraspherical polynomials 233–241 View View
02-22 Dag Lukkassen: Sharp inequalities connected to the homogenized p-Poisson equation 243–250 View View
02-23 Ivan Perić, Darko Žubrinić: Caccioppoli's inequality for quasilinear elliptic operators 251–261 View View
02-24 Alessandra De Rossi: A strengthened Cauchy-Schwarz inequality for biorthogonal wavelets 263–282 View View
02-25 C.-S. Lin: On Heinz-Kato type characterizations of the Furuta inequality II 283–287 View View
02-26 Takayuki Furuta: Generalized Furuta inequality in Banach -algebras and its applications 289–295 View View
02-27 Masahiro Yanagida: Some applications of Tanahashi's result on the best possibility of Furuta inequality 297–305 View View
02-28 Adi Ben-Israel, Stephan Foldes: Complementary halfspaces and trigonometric Ceva-Brocard inequalities for polygons 307–316 View View
Issue: 3 (July, 1999)
Issue: 4 (October, 1999)
Article number / DOI Authors / Title Pages Abstract Article
02-38 C. E. M. Pearce, J. Pečarić, V. Šimić: Functional Stolarsky means 479–489 View View
02-39 I. Fedotov, S. S. Dragomir: An Inequality of Ostrowski Type and Its Applications for Simpson's Rule and Special Means 491–499 View View
02-40 S. S. Dragomir, N. S. Barnett, S. Wang: An Ostrowski type inequality for a random variable whose probability density function belongs to Lp [a,b], p > 1 501–508 View View
02-41 L. Leindler: On the factorization of inequalities 509–516 View View
02-42 Feng Qi, Li-Hong Cui, Sen-Lin Xu: Some inequalities constructed by Tchebysheff's integral inequality 517–528 View View
02-43 József Sándor, Tiberiu Trif: A new refinement of the Ky Fan inequality 529–533 View View
02-44 Tadayuki Sekine, Shigeyoshi Owa: Coefficient inequalities for certain univalent functions 535–544 View View
02-45 B. Mehri, D. Shadman: Boundedness of solutions of certain third order differential equation 545–549 View View
02-46 V. Lakshmikantham, S. G. Leela: Stability theory of fuzzy differential equations via differential inequalities 551–559 View View
02-47 Mandeep Singh, Jaspal Singh Aujla: Some norm inequalities involving functions of two variables 561–568 View View
02-48 Masatoshi Ito: Several properties on class A including p-hyponormal and log-hyponormal operators 569–578 View View
02-49 C.-S. Lin: Unifying approach to the study of p-hyponormal operators via Furuta inequality 579–584 View View
02-50 Mohammad S. R. Chowdhury, Enayet Tarafdar: Existence theorems of generalized quasi-variational inequalities with upper hemi-continuous and demi operators on non-compact sets 585–597 View View
02-51 M. Matić, C. E. M. Pearce, J. Pečarić: Further improvements of some bounds on entropy measures in information theory 599–611 View View